I got the shot 6/3/11 noticed I has a mild lisp on 6/13/11. It got worse to the point i couldn't pronounce words clearly at all. My left side of face is slugglish, left lip rising slower than right, and left eye not as quinty as right when smiling. I have visited the ER and had blood work, CT, MRI. nothing has been found, DR's agree it seems to be related to the shot. All I can find is that fasial palsy is listed as adverse reaction. Anyone have any other information on this? How long to expect this?
No answers have yet been posted. Add your answer to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had the Depo-Provera shot after we lost our son to prevent pregnancy well on medicine for depression. I gained 30lbs in 2 weeks and another 10lbs ...
1 answer • 30 Apr 2011
i have been on the DEPO-provera for over a year and with the past 3 months since i got my last shot. Recently i ended back on my old menstral cycle. ...
1 answer • 10 Oct 2011
Depo-Provera - How long does it take for the Depo Provera shot to get completely out of your system?
I got my first ever depo shot on August 1 and it is now September 28.
1 answer • 28 Sep 2012
... tommorow. My question is , I got the shot 3days after my period , then had unprotected sex 27hours after I got the shot. I had irregular bleeding ...
3 answers • 13 Jun 2013